IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Circuits and Systems (CAS) [schedule] [select]
Chair Hiroki Sato (Sony LSI Design)
Vice Chair Yoshinobu Maeda (Niigata Univ.)
Secretary Shinji Shimoda (Sony LSI Design), Nao Ito (NIT, Toyama college)
Assistant Motoi Yamaguchi (TECHNOPRO), Yohei Nakamura (Hitachi), Takahide Sato (Univ. of Yamanashi), Yasutoshi Aibara (Murata Manufacturing)

Technical Committee on Communication Systems (CS) [schedule] [select]
Chair Jun Terada (NTT)
Vice Chair Daisuke Umehara (Kyoto Inst. of Tech.)
Secretary Yuki Yoshida (NICT), Kazutaka Hara (NTT)
Assistant Takahiro Yamaura (Toshiba), Yuta Ida (Yamaguchi Univ.)

Conference Date Thu, Mar 3, 2022 10:05 - 16:55
Fri, Mar 4, 2022 09:15 - 17:40
Topics Network processor, Signal processing and circuits for communications, Wireless LAN / PAN, etc. 
Conference Place  
Contact
Person
CS Secretariat
+81-42-327-6209
Sponsors This conference is technical co-sponsored by IEEE Circuits and Systems Society Japan Chapter(IEEE CASS JC).
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CAS, CS.

  10:00-10:05 Opening Address ( 5 min. )
Thu, Mar 3 AM 
10:05 - 11:45
(1) 10:05-10:30 Traffic Overhead by NLSR Advertisement for Cached Contents in NDN CAS2021-74 CS2021-76 Ryota Minorikawa, Hidenori Nakazato (Waseda Univ.)
(2) 10:30-10:55 Function selection method for SFC using cache in NDN CAS2021-75 CS2021-77 Konomu Ito, Hidenori Nakazato (Waseda Univ.)
(3) 10:55-11:20 Performance evaluation of blockchain aiming to share digital twins CAS2021-76 CS2021-78 Keisuke Takahashi, Kenji Kanai, Hidenori Nakazato (Waseda Univ.)
(4) 11:20-11:45 Hash-Collecting System:Applying Freenet Routing Process to Named-Data Networking and Activating Contents Collection CAS2021-77 CS2021-79 Natsuko Fukuda, Hidenori Nakazato (Waseda Univ.)
  11:45-12:45 Lunch Break ( 60 min. )
Thu, Mar 3 PM 
12:45 - 13:45
(5) 12:45-13:45 [Memorial Lecture]
Integration Techniques of Phase Locked Loops on high-speed and high- precision for wireline and wireless applications CAS2021-78 CS2021-80
Masaru Kokubo (Hitachi)
  13:45-13:50 Break ( 5 min. )
Thu, Mar 3 PM 
13:50 - 14:40
(6) 13:50-14:15 Theoretical Design of Energy Harvesting in Matched Terminal by Time-Varying System Using PWM CAS2021-79 CS2021-81 Hajime Sakamoto, Takashi Hisakado, Mahfuzul Islam, Osami Wada (Kyoto University)
(7) 14:15-14:40 Noise analysis of nonlinearly coupled circuits CAS2021-80 CS2021-82 Fumihiko Ishiyama (NTT)
  14:40-14:45 Break ( 5 min. )
Thu, Mar 3 PM 
14:45 - 16:00
(8) 14:45-15:10 Assessment of Signal Demultiplex Performance Using Neural Network with LSTM Layer in WDM-OWC CAS2021-81 CS2021-83 Masaki Inomata, Saeko Oshiba, Iwamatsu Takanori (KIT)
(9) 15:10-15:35 Evaluation of LED lighting considering circadian rhythm by the control of melanopic illuminance CAS2021-82 CS2021-84 Akane Aoki, Saeko Oshiba (KIT)
(10) 15:35-16:00 Proposal of a Multicolor Color-Shift Visible Light ISC System Clustering-Based Color Recognition CAS2021-83 CS2021-85 Yuta Ajiro, Saeko Oshiba (KIT)
  16:00-16:05 Break ( 5 min. )
Thu, Mar 3 PM 
16:05 - 16:55
(11) 16:05-16:30 Report on an educational material under construction to learn how to communicate with Network on the Internet using LabVIEW FPGA CAS2021-84 CS2021-86 Hideaki Okazaki, Kazuya Ozawa, Kaito Isogai (SIT)
(12) 16:30-16:55 Spatial One-Dimensional Electromagnetic Equation of Glass for Visible Light CAS2021-85 CS2021-87 Nobuo Nagai (Hokkaido Univ.), Hirofumi Sanada (HUS), Takashi Yahagi (RISP)
Fri, Mar 4 AM 
09:15 - 10:55
(13) 09:15-09:40 Development of COVID-19 Infection Simulation Model Considering Voluntary Self-Restraint CAS2021-86 CS2021-88 Ikumi Anda, Nao Ito (NIT, Toyama)
(14) 09:40-10:05 Acceleration of Indoor Evacuation Simulation by Network Model and Comparison with Particle Model CAS2021-87 CS2021-89 Kota Ishisaka, Koichiro Daidai, Norika Nakamura, Nao Ito (NlIT, Toyama College)
(15) 10:05-10:30 Intelligent Signal Control Based on Deep Learning for an Ultradiscrete Traffic Flow Model in order for Reduction of Traffic Jams CAS2021-88 CS2021-90 Yuuki Aoki, Tatsuya Kai (Tokyo Univ. of Science)
(16) 10:30-10:55 Automatic Path Following Control and Experimental Verification for Mobile Robots Based on Just-In-Time Modeling CAS2021-89 CS2021-91 Shoichi Miyagaitsu, Tatsuya Kai (Tokyo Univ. of Science)
  10:55-11:00 Break ( 5 min. )
Fri, Mar 4 AM 
11:00 - 12:15
(17) 11:00-11:25 Detailed Analysis of Communication Status of Power Line Communications (PLC) System under Effect of Communications Forbidden Time CAS2021-90 CS2021-92 Junya Aoki, Ryutaro Sato (Toyo Univ.), Kenji Kita (Daido Univ.), Hiroyasu Ishikawa (Nihon Univ.), Hideyuki Shinonaga (Toyo Univ.)
(18) 11:25-11:50 Analysis of Relationship between Communications Forbidden Time Generation Mechanism and THD, odd order and even order THD in Power Line Communications (PLC) system CAS2021-91 CS2021-93 Junya Aoki (Toyo Univ.), Kenji Kita (Daido Univ.), Hiroyasu Ishikawa (Nihon Univ.), Hideyuki Shinonaga (Toyo Univ.)
(19) 11:50-12:15 Comparative Analysis of System Specific Period Superimposed Chart and Average Beacon Signal Period Superimposed Chart in Power Line Communications (PLC) System
-- Detailed Analysis of Packet Capture Data and Electrical Signals in Power Line --
CAS2021-92 CS2021-94
Ryutaro Sato, Junya Aoki (Toyo Univ.), Kenji Kita (Daido Univ.), Hiroyasu Ishikawa (Nihon Univ.), Hideyuki Shinonaga (Toyo Univ.)
  12:15-13:00 Lunch Break ( 45 min. )
Fri, Mar 4 PM 
13:00 - 13:40
(20) 13:00-13:40 [Special Invited Talk]
Burst-Mode Transmission Technologies for Optical Access Networks CAS2021-93 CS2021-95
Shunji Kimura (Kyushu Univ.)
  13:40-13:45 Break ( 5 min. )
Fri, Mar 4 PM 
13:45 - 15:00
(21) 13:45-14:10 Evaluation of Trojan Detector for AI Hardware CAS2021-94 CS2021-96 Shu Takemoto, Yoshiya Ikezaki, Yusuke Nozaki, Masaya Yoshikawa (Meijo Univ.)
(22) 14:10-14:35 Secure In-vehicle System using Authenticated Encryption Midori-OTR and its Implementation Evaluation CAS2021-95 CS2021-97 Daichi Hirose, Shu Takemoto, Yusuke Nozaki, Masaya Yoshikawa (Meijo Univ.)
(23) 14:35-15:00 Unrolled Architecture oriented Countermeasure Circuit for Low-power Cryptography Midori128 and its Evaluation CAS2021-96 CS2021-98 Shunsuke Miwa, Shu Takemoto, Yusuke Nozaki, Masaya Yoshikawa (Meijo Univ.)
  15:00-15:05 Break ( 5 min. )
Fri, Mar 4 PM 
15:05 - 16:20
(24) 15:05-15:30 Two-Dimensional Dense Measurement of Indoor Bluetooth Signal Strength and Accuracy Evaluation of Positioning Methods CAS2021-97 CS2021-99 Masato Ukai, Ichi Takumi, Shinsuke Kajioka, Syunpei Fukuta (NIT)
(25) 15:30-15:55 A Study on Estimation of Ionospheric Electron Number and Instrument Bias Based on GNSS Data CAS2021-98 CS2021-100 Takuma Iwasaki, Ichi Takumi (NIT), Motoaki Mouri (AU)
(26) 15:55-16:20 Federated Learning with Correlated Sensing Data in Wireless Networks CAS2021-99 CS2021-101 Keita Hibari, Masaya Kambara, Tomotaka Kimura, Jun Cheng (Doshisha Univ)
  16:20-16:25 Break ( 5 min. )
Fri, Mar 4 PM 
16:25 - 17:40
(27) 16:25-16:50 Robustness of Distributed Power Control for GF-NOMA in mMTC CAS2021-100 CS2021-102 Rei Oda, Takeshi Hirai, Naoki Wakamiya (Osaka Univ.)
(28) 16:50-17:15 Second Order Reed-Muller Sequences and Their Decoding over Unsourced Random Access Multipath Fading Channels CAS2021-101 CS2021-103 Tsukasa Osaka, Hinako Nakanishi, Tomotaka Kimura, Jun Cheng (Doshisha Univ.)
(29) 17:15-17:40 Wireless relay transmission using adaptive transmission schemes in multiple antenna environments CAS2021-102 CS2021-104 Elito Pangestu, Hong Zhou, Kazuo Kumamoto (Osaka Inst. of Tech.)
  17:40-17:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Memorial LectureEach speech will have 55 minutes for presentation and 5 minutes for discussion.
Special Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CAS Technical Committee on Circuits and Systems (CAS)   [Latest Schedule]
Contact Address CAS administrator Group
E-: cas-adn 
CS Technical Committee on Communication Systems (CS)   [Latest Schedule]
Contact Address E-: _nieice 
Announcement Latest information will be presented on the web site:
http://www.ieice.org/cs/cs/


Last modified: 2022-03-02 08:22:12


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CAS Schedule Page]   /   [Return to CS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan